# SDR FDEA201909262344

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A25573798002
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER DOOR CUTOUT @ FR63A ANGLE ASSY DAMAGED REMOVED AFT CARGO LOWER DOOR CUTOUT ANGLE IAW A300 SRM 51-40-21. RECIEVED NEW   LOWER DOOR CUTOUT ANGLE P/N A25573798002 IAW A300 DAW #A2557378002. LOCATED AND   DRILLED HOLES IAW A300 SRM 51-40-44. INSTALLED NEW LOWER DOOR CUTOUT ANGLE IAW   A300 SRM 51-40-21.
